# SDR ASOA201200894

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 18,522 hours, 12,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFTMOST EMERGENCY LIGHT LENS COVER IS CRACKED.  R & R EMERGENCY LIGHT LENS COVER IAW  AMM 33-51-15.  NO FURTHER DEFECTS NOTED.
